SciELO - Scientific Electronic Library Online

 
vol.39 número1Some hyperstability results for a Cauchy-Jensen type functional equation in 2-Banach spacesGeneral solution and hyperstability results for a cubic radical functional equation related to quadratic mapping índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JALAL, Tanweer. Some ideal convergent multiplier sequence spaces using de la Vallee Poussin mean and Zweier operator. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.91-105. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0006.

Abstract

We introduce multiplier type ideal convergent sequence spaces, using Zweier transform and de la Vallee Poussin mean. We study some topological and algebraic properties of these spaces. Further we prove some inclusion relations related to these spaces.

Palabras clave : Ideal convergence; Zweier transform; Modulus function; De la Vallee Poussin mean.

        · texto en Inglés     · Inglés ( pdf )